# SDR DALA2024082608427

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0521193) CORROSION ON TRIM UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4. TRIM UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4 . WERE REPLACED PER ER/A NO. 620245-14.
